Photo: Star Fox
In the UK the woman was taken to hospital with a stroke caused by a side effect from taking the pill. This publication reports The Mirror.
Issy Fox (star Fox) from the English city of Crewe, Cheshire, took the drug for three months. On 8 February she suddenly lost the ability to speak when her time with mother and son Freddie (Freddie). “I tried to say a word with the letter “p”, but were “p-p-p”. Then, according to mom, my face froze. I could not emit a single sound,” she recalls.
Some time later, 28-year-old Fox spoke again and was able to tell her mother that she had a stroke. She immediately contacted the emergency Department and reported the condition of the patient. Doctors have examined the patient and sent her to the hospital for medical care. By the time she has a paralyzed arm and left part of the face.
The doctors confirmed that the cause of the stroke was the medication that she was prescribed in November 2018. “Examination of blood and heart revealed no abnormalities. None of my family members didn’t have a stroke, explained the patient. — The only thing that has changed in my life, I began to take pills. Three months before the stroke”.
Health Fox almost recovered, but because of the stroke she lost confidence. According to the Brits, her face is distorted periodically, when she’s trying to smile.
In February it became known about the woman who fell ill with bronchitis and was paralyzed. Three weeks later she was transferred to a rehabilitation center where she spent nearly a month to recover.
Video, photo All from Russia.